Approximation of quadratic algebraic lattices by integer lattices
A. N. Kormacheva
Tula State L. N. Tolstoy Pedagogical University (Tula)
This paper is devoted to the approximation of a quadratic algebraic lattice by an integer lattice. It calculates the distances between a quadratic algebraic lattice and an integer lattice when they are given by the numerator and denominator of a suitable fraction to the square root of a Prime $p$ of the form $p=2$ or $p=4k+3$.
The results of this work allow us to study questions about the best approximations of quadratic algebraic lattices by integer lattices.
quadratic fields, approximation of algebraic lattices, metric space of lattices.
PDF file (649 kB)
A. N. Kormacheva, “Approximation of quadratic algebraic lattices by integer lattices”, Chebyshevskii Sb., 20:2 (2019), 366–373
Citation in format AMSBIB
\paper Approximation of quadratic algebraic lattices by integer lattices
\jour Chebyshevskii Sb.
Citing articles on Google Scholar:
Related articles on Google Scholar:
Cycle of papers
|Number of views:|